# SDR REXA03006

- Difficulty date: October 10, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356024310
- Condition: Malfunctioned
- Location: Rt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

14TH STAGE BLEED AIR LIGHT IN FLIGHT, QRH FOLLOWED, UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PYLON DETECTION LOOP. (M)
